# SDR DL76G060556

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 63,500 hours, 14,393 cycles
- Engine: Ge CF680C2B6
- Engine time: 55,013 hours, 12,320 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 55,013 hours, 12,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAILED OVERTEMP BORO HPC.  2 ENG OPENED UP AND BORO PLUGS REMOVED.  C/W BORO INSP NR 2 S/N 695442 PER FIM.  HPC FOUND DAMAGED BEYOND MTC LIMITS.  ENG CHG REQUIRED QC 1513.  REINSTALLED ALL BORO PLUGS THAT WERE REMOVED.  NR 2 ENG CHANGE TO BE C/W BY TOC 1T160 ON R/C 1-34.  NEW ENG S/N WILL BE 695376.
